# SDR 2002FA0000047

- Difficulty date: January 4, 2002
- Submitted: January 16, 2002
- Operation: General aviation
- Aircraft: N6091V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0574
- Engine: Lyc O360*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: S1997C78
- Condition: Damaged
- Location: Actuator
- Part time: 3,067 hours
- Component: Actuator
- Component part number: 98820152
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ACTUATOR PISTON 1 RACK SUPPORT BEARING MIGRATED APPROX.  .2500 INCH FROM HOUSING.  BEARING WAS FOUND UNSERVICEABLE.  CAUSE UNKNOWN.
